# SDR VQI2018F00001

- Difficulty date: November 20, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 3398
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: L83A13609
- Condition: Leaking
- Location: Sump Drain
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A DIESEL ODOR WAS IN THE CABIN SHORTLY AFTER TAKEOFF AND THE ACFT RETURNED TO FIELD.  MX PERFORMED TSM 05-50-00-810-831-A AND FOUND FUEL LEAKING FROM THE RT CENTER FUEL TANK DRAIN VALVE.  CLEANED RESIDUAL FUEL FROM FUSELAGE AREA AND APU INTAKE AREA.  RAN APU AND BOTH PACKS NO ODORS NOTED.  REPLACED THE SUMP DRAIN VALVE.
